# SDR ASAA12710933

- Difficulty date: January 11, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 38,476 hours, 17,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A5410170
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR INTERCOSTAL CRACKED IN RADIUS BS 380 BS 420 BL 0.  REPLACED MAIN CABIN FLOOR INTERCOSTAL AT STA 380 420 BL 0 IAW B737 700 SRM 51 40 02.
